# SDR CA151104008

- Difficulty date: November 2, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Boeing 767223
- Aircraft time: 77,692 hours
- Engine: Ge CF680A
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Bearing
- Condition: Overheated
- Location: Hyd Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) INITIAL INDICATION WAS A STATUS MESSAGE, C HYD SYS MAINT.  A CHECK OF THE HYDRAULIC PRESSURES REVEALED THE CENTER HYD SYS WAS BELOW NORMAL PRESSURE, 2010 PSI. QUANTITIES ALL OK.  WITHIN A FEW MINUTES THERE WAS AN EICAS MESSAGE OF, C1 HYD PRESSURE, FOLLOWED BY C1 HYD OVERHEAT. HYD PRESSURE, CENTER, STARTED TO FLUCTUATE BETWEEN 1400 PSI AND 2600 PSI, AND CONTINUED UNTIL LANDING.  REQUEST STRIP REPORTS FROM VENDORS. 2 ACMPS REPLACED AND ADP MANIFOLD.
